MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550350-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation as it remains implanted in the patient.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of stenosis and angina are listed in the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use as known patient effects of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The additional device (3.5x38) referenced is being filed under a separate medwatch report number.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2020 two xience sierra stents (sizes 3.5x33 and 3.5x38) were implanted in the proximal and mid right coronary (rca) artery.On (b)(6) 2020 the patient had chest pain/heaviness.Angiogram performed on (b)(6) 2020 showed in-stent restenosis in both the rca study stents along with stenosis in the left anterior descending artery and the ramus artery.A triple coronary artery bypass graft surgery was performed on (b)(6) 2020.The patient condition resolved and the patient was discharged from the hospital on (b)(6) 2020.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10528080
Report Number2024168-2020-07645
Device Sequence Number3222532
Product Code NIQ
UDI-Device Identifier08717648227455
UDI-Public08717648227455
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2020
Device Model Number1550350-33
Device Catalogue Number1550350-33
Device Lot Number9102141
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5X38 MM XIENCE SIERRA
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age79 YR
Patient Weight86